# SDR 2008UALA03226

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 49,882 hours, 34,229 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN HAS 9 DENTS AT SCATTERED LOCATIONS.  MAJOR REPAIR ACCOMPLISHED:  REMOVED OLD DOUBLER.  FABRICATED AND INSTALLED NEW REPAIR DOUBLER.
